# SDR ASAA0741822

- Difficulty date: June 25, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 45,934 hours, 25,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Row 16 Rh
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVEN INCHES OF PHOTOLUMINSCENT EMERGENCY TRACK LIGHTING MISSING.  MISSING STRIP LOCATED AT ROW 16 OVER THE MLG VIEWING WINDOW COVER.  REPLACED THE MISSING SECTION OF THE PHOTOLUMINSCENT STRIP.
